# SDR NACA20080006

- Difficulty date: April 2, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N2907F
- Make and model: Doug DC-6
- Aircraft serial: 533265
- Aircraft time: 38,950 hours
- Engine: Pwa R2800CB3
- Engine time: 1,574 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356993
- Part serial: GV26035
- Condition: Cracked
- Location: Nr 3 Engine
- Part time: 869 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE SHUT DOWN DUE TO BACKFIRING DURING CRUISE.  REPLACED NR 2 CYLINDER DUE TO A CRACKED HEAD, REF: DC-6MM SECT V PG 16-17.  OP CHECK GOOD.
